# SDR ASAA2014111209655

- Difficulty date: November 12, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 46,269 hours, 20,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER FOR LIGHTED EXIT SIGN ON OVERWING EXIT HATCH, ACFT RIGHT, MISSING.  ACFT GROUNDED.  INSTALLED NEW COVER ON RT WING OVERWING EXIT EMERGENCY LIGHT. OPS CHECKS GOOD.
